Generalizations of some Enestrom-Kakeya type results

Authors

  • MH Gulzar Department of Mathematics, University of Kashmir, Srinager-190006, Jammu and Kashmir
  • AW Manzoor Department of Mathematics, University of Kashmir, Srinager-190006, Jammu and Kashmir

DOI:

https://doi.org/10.3126/bibechana.v13i0.13309

Keywords:

Bound, Coefficient, Polynomial, Zeros

Abstract

In this paper we give interesting generalizations of some well-known Enestrom-Kakeya type results on the location of zeros of a complex polynomial under less restrictive conditions on the coefficients of the polynomial.

BIBECHANA 13 (2016) 1-8

 

Downloads

Download data is not yet available.
Abstract
650
PDF
624

Downloads

Published

2015-12-03

How to Cite

Gulzar, M., & Manzoor, A. (2015). Generalizations of some Enestrom-Kakeya type results. BIBECHANA, 13, 1–8. https://doi.org/10.3126/bibechana.v13i0.13309

Issue

Section

Research Article